# SDR CA061006013

- Difficulty date: August 15, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO EMIT A LOUD NOISE AND SUBSEQUENTLY FLAMED OUT IN FLIGHT.  POST-FLIGHT INSPECTION REVEALED METAL DEBRIS IN THE OIL, RUBBING NOISES FROM THE POWER SECTION AND A SEIZED COMPRESSOR.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20061006013)
